Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Generalized commuting properties of measure-preserving transfomations


Author: Roy L. Adler
Journal: Trans. Amer. Math. Soc. 115 (1965), 1-13
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9947-1965-0202969-0
MathSciNet review: 0202969
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Anzai, Ergodic skew product transformations on the torus, Osaka Math. J. 3 (1951), 83-99. MR 0040594 (12:719d)
  • [2] H. Anzai and S. Kakutani, Bohr compactifications of a locally compact abelian group. I, II, Proc. Imp. Acad. Tokyo 19 (1943), 476-480; ibid. 19 (1943), 533-539. MR 0015122 (7:374e)
  • [3] P. R. Halmos, Lectures on ergodic theory, Publications of the Mathematical Society of Japan, no. 3, The Mathematical Society of Japan, Tokyo, 1956. MR 0097489 (20:3958)
  • [4] P. R. Halmos and J. von Neumann, Operator methods in classical mechanics. II, Ann. of Math. (2) 43 (1942), 332-350. MR 0006617 (4:14e)
  • [5] P. R. Halmos and H. Samelson, On monothetic groups, Proc. Nat. Acad. Sci. U.S.A. 28 (1942), 254-258. MR 0006543 (4:2f)
  • [6] L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, New York. 1953. MR 0054173 (14:883c)
  • [7] L. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1948.
  • [8] V. A. Rohlin, On fundamental ideas of measure theory, Amer. Math. Soc. Transl. No. 71 (1952). MR 0047744 (13:924e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0202969-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society